# SDR UALA2009042401187

- Difficulty date: April 24, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 70,102 hours, 11,430 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT OVERWING SLIDE EICAS MESSAGE.  RTFL.  ACCOMPLISHED BITE OF PSEU AND GOT CARDS (005,007 AND 004) FAULT.  ALSO GOT S218 SENSOR & TARGET FAULT.  FOUND DOOR WARNING SENSOR OUT OF LIMITS.  DEACTIVATED OVERWING SLIDES.  ADJUSTED TO CORRECT GAP & REACTIVATED SYSTEM, OPS CHECKED OKAY, NO MESSAGE ON EICAS.
